QZZznne
    Post count: 33

    Shirley,

    You are absolutely right. It was a pretty big knee jerk reaction to stop taking my methimazole. I just had this gut feeling. I felt awful for awhile and did mention my aches to my doctor (PA – I got assigned from the first time I called for an appointment) but she wasn’t concerned. I live on Advil. After my test week of not taking it, even though I felt so much better, I panicked and took my reg. dose and boom, four hours later I spent aching, freezing, and feeling fluish. I slept it off and by the following morning I was fine again. Now yes, could be a coincidence but this is how I felt, just much less intense, right before I stopped the first time. Perhaps it isn’t as serious as Agranulocytosis. Was thinking maybe it is just some sort of reaction but I am going to call tomorrow. I am secretly hoping she is on vacation so I can have the opportunity to see another person. It is a huge Endocrine Group.

    As for my levels, have no clue. I hear it verbally from her when she moves the laptop screen over for a quick glance but I never get a take home copy. I really stink at the numbers thing and I need to get a grip on that. How pathetic huh?

    Thank you for you care and concern. I am alive and well but will be calling tomorrow.

    Suzzanne)